Weekend Schedule

Times on this page are approximate.  Weather conditions, daylight savings time, safety and other variables may impact actual start times.

Check each round’s flyer for final schedule that includes any adjustments.

Saturday Schedule

Registration7 a.m. – 5 p.m.
Mini Quad & Womens Short Course Practice7 a.m. – 9 a.m.
Long Course Quad Practice7 a.m. – 9 a.m.
Quad Riders Meeting9 a.m.
Short Course Quad Division Race (see classes)Short (45 min)9:30 a.m.
Mini Quad Division Race (see classes)Short (30 min)10:30 a.m.
Womens/Youth Quad Short Course Race (see classes)Short (30 min)11:15 a.m.
Quad Long Course Race (see classes)Long (90 min)12 p.m.
Vintage Bike Race (see classes)Short (45 min)2:00 p.m.
Mini 50/65 Bike Only Practice3 – 3:30 p.m.
Open Mini Bike/Womens Short Course Bike Practice3:30 – 6 p.m.
Long Course Bike Practice3:30 – 6 p.m.

Actual bike practice times will be determined by the officers taking into account daylight, safety, track conditions, etc.

Saturday Worker Schedule: 9:00 a.m. until released by Worker Director.

Sunday Schedule

Registration7 a.m.
All Bike Practice7:30 - 8:15 a.m.
Riders Meeting/Church8:30 a.m.
Mini 85 Race and Womens Short Course Race (see classes)Short (45 min)9:15 a.m.
Mini 65 Race (see classes)Short (30 min)10:15 a.m.
Mini 50 Race (see classes)Short (30 min)11 a.m.
Bike Race #1 Race* (see classes)Long (90 min)11:45 a.m.
Bike Race #2 Race* (see classes)Long (90 min)1:45 p.m.

Sunday Worker Schedule: 8:45 a.m.  until released by Worker Director.

*Big bike race order changes for each race (A’s first on odd numbered rounds, B’s first on even numbered rounds).  Check the Race Schedule to find out which group races in which slot for a particular race just to make sure!

Remember that a $5.00 late registration fee is incurred for any A or B rider that is not registered by the start of Race #1 (11:45 a.m.).